# SDR 96FDEA01578

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF STRONG ACRID SMELL IN COCKPIT ALONG WITH BURNING EYES (LEFT PACK #1 BLD) SWITCHED PACK/BLD SOURCE (RIGHT PACK #3 BLD) NO CHANGE IN SMELL.  INTENSITY SEEMED TO CHANGE WITH PWR SETTINGS.    INSPECTED INLETS & EXHAUST OF ALL ENGINES FOR FLUID NONE FOUND RAN ALL 3 ENGINES AT POWER FOR 20 MIN. WITH PACKS ON NO ARID SMELL OR BURNING EYES WHEEL WELL WERE CLEANED DURING WEEKEND LAYOVER SERVICE CK.  SUSPECT VAPORS FROM SOLVENT ENTERED APU R&R LEFT AND RIGHT WATER SEPARATOR SOCKS OK FOR SERVICE.
